# SDR HNAA2024091600826

- Difficulty date: September 16, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 46,692 hours, 42,163 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Condition: Faulted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT IMMEDIATELY AFTER DEPARTURE OF RUNWAY.  R&R LANDING  GEAR CONROL LEVER IAW AMM 32-32-02-000-801-A OPS CHECK SATISFACTORY
